# SDR DLM88992309

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 446K822
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON T/O PVD NR 4 MLG TIRE TREAD SEPARATED AND TREAD         SUBSEQUENTLY INGESTED INTO RIGHT ENGINE.  REPLACED WHEEL ASSY AND ENGINE.
